# SDR CALA0400408

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 24,384 hours, 6,513 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS IN ROW 21 - 23 AIRCRAFT LEFT AND RIGHT REPORTED A FAINT SMELL OF RUBBER WHICH COMES AND GOES.  FOUND BURNED CONTACT AT FLUORESCENT FIXTURE AT 21 ABC.  PULLED AND COLLARED C/B AND PLACARD LIGHT SYSTEM.
